# SDR SWAA2025062473290

- Difficulty date: May 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FLOOR SPLICE STRAP AROUND NUT PLATE HOLE BS887 RBL11.5 WL163<[01] CORROSION ON STRAP WAS FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FLOOR STRAP BS887 WL163 PER SRM 51-40-02-0G-0. DWG 147A7500 REV: - AND 146A7500 REV: A.;[02] VERIFIED CORRECTIVE ACTION 1 COMPLETE.
